default search action
Search dblp
Full-text search
- > Home
Please enter a search query
- case-insensitive prefix search: default
e.g., sig matches "SIGIR" as well as "signal" - exact word search: append dollar sign ($) to word
e.g., graph$ matches "graph", but not "graphics" - boolean and: separate words by space
e.g., codd model - boolean or: connect words by pipe symbol (|)
e.g., graph|network
Update May 7, 2017: Please note that we had to disable the phrase search operator (.) and the boolean not operator (-) due to technical problems. For the time being, phrase search queries will yield regular prefix search result, and search terms preceded by a minus will be interpreted as regular (positive) search terms.
Author search results
no matches
Venue search results
no matches
Refine list
refine by author
- no options
- temporarily not available
refine by venue
- no options
- temporarily not available
refine by type
- no options
- temporarily not available
refine by access
- no options
- temporarily not available
refine by year
- no options
- temporarily not available
Publication search results
found 25 matches
- 2018
- Mart Abel:
Generalization of Segal algebras for arbitrary topological algebras. Period. Math. Hung. 77(1): 58-68 (2018) - Fatemeh Abtahi, Z. Alimohammadi, Ali Rejali:
On the strict, uniform and compact-open topologies on an algebra. Period. Math. Hung. 77(2): 209-223 (2018) - Suzana Aleksic, Zoran D. Mitrovic, Stojan Radenovic:
A fixed point theorem of Jungck in \(b_v(s)\) -metric spaces. Period. Math. Hung. 77(2): 224-231 (2018) - Horst Alzer, Man Kam Kwong:
On Jordan's inequality. Period. Math. Hung. 77(2): 191-200 (2018) - Tímea Arnóczki:
Elements with prime and small indices in bicyclic biquadratic number fields. Period. Math. Hung. 77(1): 83-93 (2018) - Jürgen Bokowski, Piotr Pokora:
On the Sylvester-Gallai and the orchard problem for pseudoline arrangements. Period. Math. Hung. 77(2): 164-174 (2018) - Eric F. Bravo, Carlos Alexis Gómez Ruiz, Florian Luca:
X-coordinates of Pell equations as sums of two tribonacci numbers. Period. Math. Hung. 77(2): 175-190 (2018) - Gustavo A. T. F. da Costa, Mauricio Policarpo:
Covering and Euler cycles on non-oriented graphs. Period. Math. Hung. 77(2): 201-208 (2018) - Adrian Holhos:
Weighted approximation of functions by Favard operators of max-product type. Period. Math. Hung. 77(2): 340-346 (2018) - Shyamal Kumar Hui, Siraj Uddin, Pradip Mandal:
Submanifolds of generalized \((k, \mu )\) -space-forms. Period. Math. Hung. 77(2): 329-339 (2018) - Amir Jafari, Mostafa Einollahzadeh:
Tannakian formalism for fiber functors over tensor categories. Period. Math. Hung. 77(1): 1-26 (2018) - Antal Joós:
Covering the 5-dimensional unit cube by eight congruent balls. Period. Math. Hung. 77(1): 77-82 (2018) - Sung Guen Kim:
Extreme bilinear forms on \(\mathbb {R}n\) with the supremum norm. Period. Math. Hung. 77(2): 274-290 (2018) - Yu-Xia Liang:
New characterizations for differences of weighted differentiation composition operators from a Bloch-type space to a weighted-type space. Period. Math. Hung. 77(1): 119-138 (2018) - Hemant Kumar Nashine, Reza Arab, Ravi P. Agarwal, Ali Shole Haghighi:
Darbo type fixed and coupled fixed point results and its application to integral equation. Period. Math. Hung. 77(1): 94-107 (2018) - András Némethi, Gergo Pintér:
The boundary of the Milnor fibre of certain non-isolated singularities. Period. Math. Hung. 77(1): 34-57 (2018) - Benedict Vasco Normenyo, Florian Luca, Alain Togbé:
Repdigits as sums of three Pell numbers. Period. Math. Hung. 77(2): 318-328 (2018) - Sevda Orhan, Kamil Demirci:
\(K_{a}\) -convergence and Korovkin type approximation. Period. Math. Hung. 77(1): 108-118 (2018) - Esmaeil Peyghan, Leila Nourmohammadifar:
Anti-abelian nearly Kähler structures on nilpotent Lie algebras. Period. Math. Hung. 77(2): 291-317 (2018) - Jamal Rooin, S. Habibzadeh, Mohammad Sal Moslehian:
Jensen inequalities for P-class functions. Period. Math. Hung. 77(2): 261-273 (2018) - Arif A. Salimov:
On structure-preserving connections. Period. Math. Hung. 77(1): 69-76 (2018) - Tadej Starcic:
On regular Stein neighborhoods of a union of two maximally totally real subspaces in \(\mathbb {C}n\). Period. Math. Hung. 77(2): 139-163 (2018) - Min Tang, Jia-Wen Li:
On the structure of some sets which have the same representation functions. Period. Math. Hung. 77(2): 232-236 (2018) - Simone Ugolini:
Functional graphs of rational maps induced by endomorphisms of ordinary elliptic curves over finite fields. Period. Math. Hung. 77(2): 237-260 (2018) - Aaron Zerhusen:
Holomorphic automorphisms of complex Banach spaces. Period. Math. Hung. 77(1): 27-33 (2018)
loading more results
failed to load more results, please try again later
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.
Unpaywalled article links
Add open access links from to the list of external document links (if available).
Privacy notice: By enabling the option above, your browser will contact the API of unpaywall.org to load hyperlinks to open access articles. Although we do not have any reason to believe that your call will be tracked, we do not have any control over how the remote server uses your data. So please proceed with care and consider checking the Unpaywall privacy policy.
Archived links via Wayback Machine
For web page which are no longer available, try to retrieve content from the of the Internet Archive (if available).
Privacy notice: By enabling the option above, your browser will contact the API of archive.org to check for archived content of web pages that are no longer available. Although we do not have any reason to believe that your call will be tracked, we do not have any control over how the remote server uses your data. So please proceed with care and consider checking the Internet Archive privacy policy.
Reference lists
Add a list of references from , , and to record detail pages.
load references from crossref.org and opencitations.net
Privacy notice: By enabling the option above, your browser will contact the APIs of crossref.org, opencitations.net, and semanticscholar.org to load article reference information. Although we do not have any reason to believe that your call will be tracked, we do not have any control over how the remote server uses your data. So please proceed with care and consider checking the Crossref privacy policy and the OpenCitations privacy policy, as well as the AI2 Privacy Policy covering Semantic Scholar.
Citation data
Add a list of citing articles from and to record detail pages.
load citations from opencitations.net
Privacy notice: By enabling the option above, your browser will contact the API of opencitations.net and semanticscholar.org to load citation information. Although we do not have any reason to believe that your call will be tracked, we do not have any control over how the remote server uses your data. So please proceed with care and consider checking the OpenCitations privacy policy as well as the AI2 Privacy Policy covering Semantic Scholar.
OpenAlex data
Load additional information about publications from .
Privacy notice: By enabling the option above, your browser will contact the API of openalex.org to load additional information. Although we do not have any reason to believe that your call will be tracked, we do not have any control over how the remote server uses your data. So please proceed with care and consider checking the information given by OpenAlex.
retrieved on 2024-12-25 12:51 CET from data curated by the dblp team
all metadata released as open data under CC0 1.0 license
see also: Terms of Use | Privacy Policy | Imprint